Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Correction to: ``Cartan subalgebras of simple Lie algebras'' [Trans. Amer. Math. Soc. 234 (1977), no. 2, 435-446; MR0480650 (58 #806)]


Author: Robert Lee Wilson
Journal: Trans. Amer. Math. Soc. 305 (1988), 851-855
MSC: Primary 17B20
DOI: https://doi.org/10.1090/S0002-9947-1988-0924780-0
Original Article: Trans. Amer. Math. Soc. 234 (1977), 435-446.
MathSciNet review: 924780
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. E. Block and R. L. Wilson, The simple Lie $ p$-algebras of rank two, Ann. of Math. 115 (1982), 93-168. MR 644017 (83j:17008)
  • [2] J. R. Schue, Representations of solvable Lie $ p$-algebras, J. Algebra 38 (1976), 253-267. MR 0404365 (53:8167)
  • [3] H. Strade, Darstellungen auflosbarer Lie-$ p$-algebren, Math. Ann. 232 (1978), 15-32. MR 481594 (80b:17009)
  • [4] B. Ju. Weisfeiler and V. G. Kac, The irreducible representations of Lie $ p$-algebras, Funkcional. Anal. i Priložen. 5 (1971), 28-36; English transl., Functional Anal. Appl. 5 (1970), 111-117. MR 0285575 (44:2793)
  • [5] R. L. Wilson, Cartan subalgebras of simple Lie algebras, Trans. Amer. Math. Soc. 234 (1977), 435-446. MR 0480650 (58:806)
  • [6] -, Simple Lie algebras of toral rank one, Trans. Amer. Math. Soc. 236 (1978), 287-295. MR 0463252 (57:3205)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B20

Retrieve articles in all journals with MSC: 17B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0924780-0
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society